# SDR CALA2019082601432

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 30,720 hours, 10,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT STA.138.70" AND 21" AFT OF FORWARD SPAR.(CRACK IS 1"LONG AND BLACK DOTS IN T HE RED CIRCLE MARK END OF CRCK)HFEC HAS BEEN DONE. CUT OUT SKIN.FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 55- 10-01,REPAIR 11. INITIATED DIP TO PERFORM A DETAIL VISUAL AND LF EC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS TO BE PERFORMED EVERY 9,000 FLIGHT CYCLES THERAFTER. REF. SRM 55-10-01,REPAIR 11,TABLE 204. SEE F/C L/P#9689475 FOR A LL WORK PERFORMED. OK TO DIP SKIN REPAIR IAW SRM 55-10-01 REPAIR 11 PERFORM A DETAIL VISUAL AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS TO BE PERFORMED EVERY 9,000 FLIGHT CYCLES THERAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. ACP RII REF SRM 55-10-01 RPR 11, FCNR 9689475, AND SFR 1022372. QC QC REVIEW
